# SDR SWAA2021052644298

- Difficulty date: April 22, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET ON THE FWD SIDE OF BS.500D COMMON TO STR19L IS CRACKED / REMOVED CRACKED GUSSET BS500D STR19L LOCATED; DRILLED & INSTALLED NEW PART PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 DWG 143A7902
